Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Interpolation of Besov spaces


Authors: Ronald A. DeVore and Vasil A. Popov
Journal: Trans. Amer. Math. Soc. 305 (1988), 397-414
MSC: Primary 46E35; Secondary 41A15, 46M35
MathSciNet review: 920166
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate Besov spaces and their connection with dyadic spline approximation in $ {L_p}(\Omega )$, $ 0 < p \leqslant \infty $. Our main results are: the determination of the interpolation spaces between a pair of Besov spaces; an atomic decomposition for functions in a Besov space; the characterization of the class of functions which have certain prescribed degree of approximation by dyadic splines.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E35, 41A15, 46M35

Retrieve articles in all journals with MSC: 46E35, 41A15, 46M35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0920166-3
PII: S 0002-9947(1988)0920166-3
Keywords: Besov spaces, real interpolation spaces, dyadic splines, degree of approximation
Article copyright: © Copyright 1988 American Mathematical Society